Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 162, NWS Sioux Falls, SD

September 7, 2015Brule County, Charles Mix County, Gregory County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 7, 2015, 9:47 PM CDT for Brule County, Charles Mix County, Gregory County, South Dakota. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2015, 9:47 PM CDT (02:47 UTC)
Expired
Sep 7, 2015, 10:30 PM CDT
In force
43 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brule County, SD, Charles Mix County, SD, Gregory County, SD

The radar

The North Platte radar (KLNX), 194 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 10:25 PM CDTHAIL 18 Ne Gregory, SDWIND GUST ESTIMATED TO 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1861 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WUUS53 KFSD 080247
SVRFSD
SDC015-023-053-080330-
/O.NEW.KFSD.SV.W.0162.150908T0247Z-150908T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
947 PM CDT MON SEP 7 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  SOUTHWESTERN BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
  NORTHWESTERN CHARLES MIX COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...

* UNTIL 1030 PM CDT

* AT 947 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF WINNER...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN GREGORY...SOUTHWESTERN BRULE AND NORTHWESTERN CHARLES
  MIX COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...DIXON IN GREGORY
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4350 9953 4350 9930 4353 9928 4358 9934
      4359 9931 4358 9902 4329 9910 4315 9923
      4317 9953
TIME...MOT...LOC 0247Z 284DEG 30KT 4343 9971 

HAIL...1.00IN
WIND...60MPH
 
$$

DUX
3 follow-up statements
728 
WWUS53 KFSD 080252
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
952 PM CDT MON SEP 7 2015

SDC015-023-053-080330-
/O.CON.KFSD.SV.W.0162.000000T0000Z-150908T0330Z/
GREGORY SD-BRULE SD-CHARLES MIX SD-
952 PM CDT MON SEP 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN GREGORY...SOUTHWESTERN BRULE AND NORTHWESTERN
CHARLES MIX COUNTIES...

AT 951 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF 
WINNER...MOVING EAST AT 35 MPH. AT 938 PM CDT...A 67 MPH WIND WAS 
REPORTED 1 MILE NORTHEAST OF WINNER. 

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GREGORY...BURKE...DALLAS AND DIXON IN GREGORY COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4350 9953 4350 9930 4353 9928 4358 9934
      4359 9931 4358 9902 4329 9910 4315 9923
      4317 9953
TIME...MOT...LOC 0251Z 284DEG 30KT 4342 9967 

HAIL...1.00IN
WIND...70MPH
 
$$

DUX
284 
WWUS53 KFSD 080307
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 PM CDT MON SEP 7 2015

SDC015-023-053-080330-
/O.CON.KFSD.SV.W.0162.000000T0000Z-150908T0330Z/
GREGORY SD-BRULE SD-CHARLES MIX SD-
1007 PM CDT MON SEP 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN GREGORY...SOUTHWESTERN BRULE AND NORTHWESTERN
CHARLES MIX COUNTIES...

AT 1006 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREGORY...OR 
21 MILES EAST OF WINNER...MOVING EAST AT 35 MPH. THIS STORM HAS HAD 
A HISTORY OF PRODUCING 67 MPH WINDS AT 938 PM CDT IN WINNER. 

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GREGORY...BURKE...DALLAS AND DIXON IN GREGORY COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
SIOUX FALLS.

&&

LAT...LON 4350 9953 4350 9930 4353 9928 4358 9934
      4359 9931 4358 9902 4329 9910 4315 9923
      4317 9953
TIME...MOT...LOC 0306Z 286DEG 31KT 4332 9944 

HAIL...1.00IN
WIND...70MPH
 
$$

DUX
681 
WWUS53 KFSD 080329
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 PM CDT MON SEP 7 2015

SDC015-023-053-080337-
/O.EXP.KFSD.SV.W.0162.000000T0000Z-150908T0330Z/
GREGORY SD-BRULE SD-CHARLES MIX SD-
1029 PM CDT MON SEP 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREGORY...
SOUTHWESTERN BRULE AND NORTHWESTERN CHARLES MIX COUNTIES WILL EXPIRE
AT 1030 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING REMAINS 
SEVERE...AND A NEW WARNING HAS BEEN ISSUED FOR PORTIONS OF 
GREGORY...AND CHARLES MIX COUNTIES. PLEASE SEE THAT BULLETIN FOR THE 
LATEST SEVERE WEATHER INFORMATION. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
SIOUX FALLS.


LAT...LON 4350 9953 4350 9930 4353 9928 4358 9934
      4359 9931 4358 9902 4329 9910 4315 9923
      4317 9953
TIME...MOT...LOC 0325Z 284DEG 30KT 4332 9944 

$$

DUX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 9:25 PM CDT, 22 minutes earlier.

Area forecast discussion, Sep 7, 9:25 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
925 PM CDT MON SEP 7 2015

.UPDATE...
ISSUED AT 920 PM CDT MON SEP 7 2015

IMPRESSIVE LITTLE SHORTWAVE MOVING THROUGH PORTIONS OF SOUTH
DAKOTA/NEBRASKA LATE THIS EVENING. GENERAL UPTICK IN CONVECTION
HAS TAKEN PLACE AS RIGHT ENTRANCE REGION OF UPR JET STREAK MOVES
BY. INSTABILITY IN THE SOUTHWESTERN THIRD OF THE CWA REMAIN AOA
1500-2000 J/KG...AND EFFECTIVE SHEAR AOA 40 KNOTS WOULD CONTINUE
TO SUPPORT MID-LVL ROTATION AND A RISK OF A COUPLE ELEVATED
HAILERS OVER THE NEXT 1-3 HOURS. RATHER WEAKLY STABILIZED BOUNDARY
LAYER...AND MID-LVL DRY AIR INTRUSION COULD SUPPORT SOME LOCALIZED
WIND THREAT.

LAPSE RATES DO BEGIN TO FALL OFF AS WE REACH MIDNIGHT...EFFECTIVE
SHEAR DECREASES...AND MUCAPE VALUES ALSO FALL...WHICH SHOULD
TEMPER THE SVR RISK INTO EARLY TUESDAY. HOWEVER...WOULD EXPECT A
FURTHER UPTICK IN CONVECTION OVER THE SOUTHERN HALF OF THE FA AS
THIS WAVE MOVES THROUGH. HAVE BUMPED UP POPS FOR MOST AREAS INTO
EARLY TUESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 355 PM CDT MON SEP 7 2015

SPOTTY MAINLY HIGH BASED SHOWERS CONTINUE TO STREAM NORTHEAST ACROSS
THE FORECAST AREA AS A MID LEVEL THERMAL BOUNDARY AND MOISTURE
CONVERGENCE SETS UP NEAR THE MISSOURI RIVER. MUCH OF THIS ACTIVITY
IS NOT REACHING THE SURFACE...BUT A FEW LOCATIONS HAVE REPORTED SOME
LIGHT RAINFALL THIS AFTERNOON. THIS SCATTERED SHOWERS ACTIVITY WILL
CONTINUE INTO THE EARLY TO MID EVENING...WITH A LIGHTNING STRIKES
ALSO POSSIBLE.

SHORTWAVE TROUGH CURRENTLY LIFTING INTO SOUTHWEST NEBRASKA WILL BE
THE MAIN FOCUS FOR CONVECTION THIS EVENING AND TONIGHT. THIS WAVE
LIFTS INTO EASTERN NEBRASKA AROUND MIDNIGHT AND ACROSS IOWA AND
SOUTHERN MINNESOTA OVERNIGHT. AN ADDITIONAL ROUND OF SCATTERED
SHOWERS AND STORMS ARE EXPECTED WITH THIS WAVE MAINLY IN NORTHWEST
IOWA AND ADJACENT AREAS. HOWEVER THE HEAVY RAINFALL AND SEVERE
THREAT WILL REMAIN CLOSER TO THE I80 CORRIDOR. LOWS TONIGHT WILL
REACH THE LOWER 50S TO MID 60S.

QUASIZONAL FLOW ON TUESDAY WILL KEEP MOIST AND UNSETTLED CONDITIONS
IN PLACE. A WEAK SHORTWAVE SKIRTS SOUTH CENTRAL SD AND THE MISSOURI
VALLEY THROUGH MIDDAY. COULD SEE A FEW STRAY SHOWERS POP DURING THE
DAY...BUT GENERALLY CLOUDY SKIES IN THE MORNING WILL GRADUALLY
IMPROVE IN THE AFTERNOON. HIGHS WILL BE IN THE 70S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 355 PM CDT MON SEP 7 2015

FORECAST IS TRANSITIONING TOWARDS A COOLER PATTERN THIS WEEK AS
UPPER LEVEL LOW ACROSS CENTRAL CANADA IS EXPECTED TO MOVE INTO INTO
THE HUDSON BAY REGION.  THIS WILL PLACE THE NORTHERN PLAINS IN A
NORTHWEST FLOW REGIME WITH A SERIES OF FRONTS MOVING THROUGH THIS
WEEK KNOCKING TEMPERATURES BACK INTO THE BELOW NORMAL RANGE TOWARD
THE END OF THE WEEK.

ON TUESDAY NIGHT...SURFACE RIDGE IS EXPECTED TO MOVE ACROSS THE AREA
LEADING TO GOOD RADIATIONAL COOLING. WITH RELATIVELY DRY AIRMASS
ACROSS THE AREA...WILL SEE TEMPERATURES FALL INTO THE UPPER 40S AND
LOWER 50S.

SOUTHWEST FLOW SETS UP ON WEDNESDAY AHEAD OF A COLD FRONT THAT MOVES
THROUGH THE REGION WEDNESDAY NIGHT.  NOT A LOT OF TIME FOR MOISTURE
TO RETURN...THUS ATMOSPHERE IS ONLY WEAKLY UNSTABLE AS THE FRONT
MOVES THROUGH.  HAVE THEREFORE KEPT MENTION OF SHOWERS WITH ISOLATED
THUNDER.

COOLER AIR BEGINS TO FILTER INTO THE REGION ON THURSDAY...BUT WILL
BE MORE NOTICEABLE ON FRIDAY AS NORTHEAST FLOW SETS UP ORIGINATING
FROM THE HUDSON BAY LOW.  925 HPA TEMPS TUMBLE INTO THE MID TO LOWER
TEENS...AND WITH POOR MIXING DIRECTION...WILL BE A STRUGGLE TO CLIMB
OUT OF THE 60S.

TEMPERATURES WILL CONTINUE TO WARM THROUGH THE WEEKEND....AS TROUGH
DEEPENS ACROSS THE EASTERN HALF OF THE US AND RIDGE BUILDS ACROSS
THE WEST.  STILL SOME DISAGREEMENT ON HOW DEEP THE TROUGH WILL BE
ACROSS THE EAST WHICH WILL INFLUENCE HOW QUICKLY THE RIDGE BUILDS
EASTWARD.  FOR NOW...HAVE NUDGED TEMPERATURES UPWARDS ACROSS CENTRAL
SOUTH DAKOTA...BUT LEFT CONSENSUS FURTHER TO THE EAST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 613 PM CDT MON SEP 7 2015

WILL BE WATCHING A WEAK SHORTWAVE NEAR THE NE/WY BORDER SLIDING
EASTWARD THIS EVENING. SCATTERED CONVECTION HAS DEVELOPED ALONG AN
INVERTED BOUNDARY OVER SOUTH CENTRAL SD EARLY THIS EVENING. SHORT
TERM MODELS REALLY STRUGGLING...BUT DO SUGGEST THIS ACTIVITY COULD
SLIDE EAST LATE THIS EVENING...ESPECIALLY IF ACTIVITY DEVELOPS
MORE WIDESPREAD OVER NORTH CENTRAL NEBRASKA. THIS WOULD MAINLY
IMPACT KSUX.

OTHERWISE...STRATUS WILL BUILD THROUGH THE EVENING AND OVERNIGHT
HOURS NORTH OF AN ELEVATED BOUNDARY. WILL KEEP KSUX IN MVFR AND
EVENTUALLY DROP THEM TO IFR LVLS AFTER MIDNIGHT. CEILINGS/VIS MORE
IN QUESTION AT KFSD THIS EVENING...WILL MAINTAIN A BROKEN MVFR
DECK INTO THE EVENING BEFORE DISSIPATING BY MIDNIGHT.

CEILINGS WILL GRADUALLY SCATTER EARLY TUESDAY...LEAVING VFR
CONDITIONS BY MID DAY.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

UPDATE...DUX
SHORT TERM...
LONG TERM...
AVIATION...DUX
Hazardous weather outlook, Sep 7, 6:29 PM CDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
629 PM CDT MON SEP 7 2015

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ039-040-054>056-060>062-065>071-082330-
LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-
NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-KINGSBURY-BROOKINGS-
MINER-LAKE-MOODY-HANSON-MCCOOK-MINNEHAHA-HUTCHINSON-TURNER-
LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION-
629 PM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL
SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TONIGHT

A FEW SHOWERS AND AN ISOLATED RUMBLE OF THUNDER WILL BE POSSIBLE
INTO THE OVERNIGHT HOURS...ESPECIALLY AREAS SOUTH OF INTERSTATE
90. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SDZ038-050-052-053-057>059-063-064-082330-
BEADLE-GREGORY-JERAULD-SANBORN-BRULE-AURORA-DAVISON-CHARLES MIX-
DOUGLAS-
629 PM CDT MON SEP 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH
DAKOTA.

.DAY ONE...TONIGHT

LATE DAY SUN WILL ALLOW FOR A FEW SCATTERED THUNDERSTORMS TO
DEVELOP THIS EVENING. THESE SLOW MOVING THUNDERSTORMS MAY SLIDE
INTO THE OUTLOOK AREA LATER THIS EVENING. A FEW STRONG TO ISOLATED
SEVERE STORMS MAY BE POSSIBLE. THE MAIN RISKS WILL BE QUARTER SIZE
HAIL AND BRIEF STRONG WIND GUSTS. ANY SEVERE WEATHER RISK SHOULD
DIMINISH BY 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED INTO TUESDAY.

In the hours before

Local storm report, Sep 7, 8:34 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
834 PM CDT MON SEP 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             5 S CHAMBERLAIN         43.74N 99.32W
09/07/2015  E0.75 INCH       BRULE              SD   CO-OP OBSERVER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 8:03 PM CDTSevere Thunderstorm WarningFSDBrule42 min
Sep 7, 10:27 PM CDTSevere Thunderstorm WarningFSDCharles Mix, Gregory48 min
Sep 7, 11:46 PM CDTSevere Thunderstorm WarningFSDBon Homme, Charles Mix, Hutchinson29 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.